# SDR DLM88070144

- Difficulty date: February 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,233 hours, 36,671 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578515
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT UPPER AFT SKIN, INBD AFT EDGE HAS CRACK REPAIR.  THE UPPER AFT SKIN OF THE RT HORIZONTAL STAB WAS FOUND WITH A 1.25" CRACK AT THE INBD, AFT EDGE OF THE PANEL.  THE CRACK WAS HFEC INSPECTED AND STOP DRILLED ON A TIME-LIMITED BASIS.  THE PERMANENT REPAIR IS A REPLACEMENT OF THE SKIN   PANEL.  THE REPAIR WAS ACCOMPLISHED PER ER/A 460229-14.
